# SDR 96ZZZX5243

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4362D
- Make and model: Amtr ACROSPORT
- Aircraft serial: 780
- Engine: Lyc IO360B1F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW13809
- Condition: Broken
- Location: Oil Sump
- Part time: 1,346 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOTED OIL  LEAK ON LT SIDE OF OIL SUMP.  FOUND THE CRANKCASE HAD MISSING PIECES AT LT REAR OIL SUMP MOUNTING STUD.  ENGINE WAS CONVERTED TO IO-360 APPROXIMATELY 100 HOURS PREVIOUSLY.  A NEW OIL SUMP WAS INSTALLED AT THAT TIME.  SUSPECT OIL SUMP TO CASE BOLTS WERE OVERTORQUED CAUSING A CRACK AND EVENTAULLY VIBRATION CAUSED PIECE TO DEPART CASE.
